Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER GMBH VARIAX2 STRAIGHT REDUCTION CLAMP, BROAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER GMBH VARIAX2 STRAIGHT REDUCTION CLAMP, BROAD
Catalog Number
705297
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "one tip of the reduction forceps has broken off.".
New Search
Submit an Adverse Event Report
Brand Name
VARIAX2 STRAIGHT REDUCTION CLAMP, BROAD
Common Device Name
CLAMP
Manufacturer
(Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ 2545
Manufacturer
(Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ 2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key
24559244
Report Number
0008031020-2026-00416
Device Sequence Number
8828873
Product Code
HXD
UDI-Device Identifier
07613327125252
UDI-Public
(01)07613327125252(10)L28818
Combination Product (Y/N)
N
Initial Reporter Country
JA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial,Followup
Report Date
(Section B)
05/20/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
705297
Device Lot Number
L28818
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
02/09/2026
Supplement Date Received by Manufacturer
04/23/2026
Initial Report FDA Received Date
03/10/2026
Supplement Report FDA Received Date
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
05/23/2018
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown